Alert archive / Illinois / Flash Flood Warnings in 2010
Flash Flood Warning 40, NWS Lincoln, IL
NWS Lincoln, IL issued this flash flood warning at Jun 23, 2010, 5:36 PM CDT for Knox County, Stark County, Illinois. It was in force for 5 hr. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 23, 2010, 5:36 PM CDT (22:36 UTC)
- Expired
- Jun 23, 2010, 10:30 PM CDT
- In force
- 5 hr
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Knox County, IL, Stark County, IL
The radar
The Quad Cities radar (KDVN), 82 km from the middle of the area, began a volume at 22:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 23, 6:25 PM CDT | FLASH FLOOD | Galesburg, IL | WATER FLOWING OVER ROADS IN GALESBURG |
| Jun 23, 6:48 PM CDT | FLASH FLOOD | Galesburg, IL | A FOOT OF WATER ON ROADS AT SOME INTERSTECTIONS |
| Jun 23, 6:48 PM CDT | HEAVY RAIN 1.25 | Galesburg, IL | RAINFALL IN 1 HOUR |
| Jun 23, 7:25 PM CDT | FLASH FLOOD | Castleton, IL | WATER COVERED ROADS |
| Jun 23, 7:25 PM CDT | FLASH FLOOD | Wyoming, IL | WATER OVER ROADS |
| Jun 23, 8:08 PM CDT | HEAVY RAIN 2.51 | 1 N Abingdon, IL | STORM TOTAL...SWOP REPORT |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 49 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 10.6 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1735 J/kg
- Mixed-layer CIN
- -84 J/kg
- Mixed-layer LCL
- 1302 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 121 m²/s²
- 0-3 km storm-relative helicity
- 115 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.1
The text
As transmitted, in the capitals the NWS used until 2016.
075
WGUS53 KILX 232236
FFWILX
ILC095-175-240330-
/O.NEW.KILX.FF.W.0040.100623T2236Z-100624T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
536 PM CDT WED JUN 23 2010
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
KNOX COUNTY IN WEST CENTRAL ILLINOIS...
STARK COUNTY IN NORTH CENTRAL ILLINOIS...
* UNTIL 1030 PM CDT.
* AT 534 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. RAINFALL AMOUNTS OF 1 TO 1.5 INCHES PER HOUR ARE
LIKELY. THIS AREA HAS RECEIVED EXCESSIVE RAINFALL THE LAST SEVERAL
DAYS...AND THE GROUND IS VERY SATURATED.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
GALESBURG...ABINGDON...ALTONA...BRADFORD...CASTLETON...ELMIRA...
GILSON...KNOXVILLE...LA FAYETTE...ONEIDA...OSCEOLA...RIO...
TOULON...VICTORIA...WATAGA...WEST JERSEY...WILLIAMSFIELD AND
WYOMING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
LINCOLN.
&&
LAT...LON 4098 8965 4098 8999 4086 9000 4078 9043
4116 9044 4116 8989 4122 8988 4124 8971
4124 8965
$$
GEELHART3 follow-up statements
964
WGUS73 KILX 232332
FFSILX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
632 PM CDT WED JUN 23 2010
ILC095-175-240330-
/O.CON.KILX.FF.W.0040.000000T0000Z-100624T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KNOX IL-STARK IL-
632 PM CDT WED JUN 23 2010
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR STARK AND KNOX COUNTIES
UNTIL 1030 PM CDT...
AT 628 PM CDT...DOPPLER RADAR CONTINUED TO INDICATE THUNDERSTORMS WITH
VERY HEAVY RAINFALL ACROSS THE WARNED AREA. THE HEAVIEST RAIN
EXTENDED FROM JUST SOUTH OF GALESBURG...THROUGH DAHINDA...TO BETWEEN
TOULON AND CAMP GROVE. RADAR ESTIMATED 1.5 TO 2 INCHES HAS FALLEN
IN THIS AREA SINCE 5 PM. ANOTHER HALF TO 1.5 INCHES IS LIKELY
ACROSS SOUTHERN PORTIONS OF KNOX AND STARK COUNTIES THROUGH 8 PM.
STREET FLOODING WAS REPORTED IN GALESBURG AT 625 PM BY LAW
ENFORCEMENT OFFICIALS.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
GALESBURG...ABINGDON...ALTONA...BRADFORD...CASTLETON...ELMIRA...
GILSON...KNOXVILLE...LA FAYETTE...ONEIDA...OSCEOLA...RIO...TOULON...
VICTORIA...WATAGA...WEST JERSEY...WILLIAMSFIELD AND WYOMING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLASH FLOODING IS IMMINENT OR
OCCURRING. IF YOU ARE IN THE WARNING AREA...MOVE TO HIGHER GROUND
IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE
IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO
CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY
MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN LINCOLN.
&&
LAT...LON 4098 8965 4098 8999 4086 9000 4078 9043
4116 9044 4116 8989 4122 8988 4124 8971
4124 8965
$$
GEELHART081
WGUS73 KILX 240030
FFSILX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
730 PM CDT WED JUN 23 2010
ILC095-175-240330-
/O.CON.KILX.FF.W.0040.000000T0000Z-100624T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KNOX IL-STARK IL-
730 PM CDT WED JUN 23 2010
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR STARK AND KNOX COUNTIES
UNTIL 1030 PM CDT...
THE HEAVY RAINFALL HAD ENDED ACROSS THESE TWO COUNTIES. KNOX COUNTY
LAW ENFORCEMENT REPORTED AT 730 PM THAT FLOODING IN THAT AREA WAS
BEGINNING TO RECEDE. HOWEVER...STARK COUNTY LAW ENFORCEMENT REPORTED
FLOODING CONTINUES IN AREAS NEAR CASTLETON AND WYOMING. THE FLOODING
WILL BEGIN TO DIMINISH OVER THE NEXT COUPLE HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY
MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN LINCOLN.
&&
LAT...LON 4098 8965 4098 8999 4086 9000 4078 9043
4116 9044 4116 8989 4122 8988 4124 8971
4124 8965
$$
GEELHART145
WGUS73 KILX 240325
FFSILX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1025 PM CDT WED JUN 23 2010
ILC095-175-240340-
/O.EXP.KILX.FF.W.0040.000000T0000Z-100624T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KNOX IL-STARK IL-
1025 PM CDT WED JUN 23 2010
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR STARK AND KNOX
COUNTIES WILL BE ALLOWED TO EXPIRE AT 1030 PM CDT...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 4098 8965 4098 8999 4086 9000 4078 9043
4116 9044 4116 8989 4122 8988 4124 8971
4124 8965
$$
BAKWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at Jun 23, 2:35 PM CDT, 3 hours 1 minute earlier.
Area forecast discussion, Jun 23, 2:35 PM CDT, 3 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 235 PM CDT WED JUN 23 2010 .DISCUSSION... ISSUED 235 PM CDT WED JUN 23 2010 SHORT TERM...TONIGHT THROUGH SATURDAY... SYNOPTIC COLD FRONT IS CURRENTLY OVER CENTRAL IA MOVING EASTWARD... HOWEVER THE MAIN BOUNDARY FOR CONVECTIVE INITIATION FOR CENTRAL ILLINOIS IS AN OUTFLOW BOUNDARY THAT HAS IS STILL MOVING SOUTHWARD OVER EASTERN ILLINOIS...BUT HAS STALLED FURTHER WEST. THUNDERSTORM INITIATION APPEARS IMMINENT ALONG THE BOUNDARY THAT EXTENDS FROM NEAR BURLINGTON TO CHAMPAIGN. SUPERCELLS WILL BE THE INITIAL STORM MODE WITH ATTENDANT TORNADO THREAT ALONG AND NORTH OF THE BOUNDARY. AFTER THAT...STORMS ARE EXPECTED TO CONGEAL INTO A FORWARD PROPAGATING MCS WITH WINDS BECOMING THE PRIMARY THREAT. PRECIPITABLE WATER VALUES AROUND 2 INCHES AND STORM MOTIONS PARALLEL TO THE BOUNDARY ALSO SUGGEST A SIGNIFICANT HEAVY RAINFALL THREAT OVER AREAS WHERE THE SOIL IS SATURATED. HAVE THEREFORE ISSUED A FLASH FLOOD WATCH FOR ALL BUT THE SOUTHEASTERN ILLINOIS. MOST OF THE ACTIVITY SHOULD BE OUT OF THE AREA BY 06Z. AN UPPER SHORTWAVE WILL MOVE THROUGH THE GREAT LAKES AND DRIVE THE IOWA COLD FRONT THROUGH THE AREA LATER TONIGHT...WITH A LESS HUMID AIRMASS TAKING OVER FOR THURSDAY THROUGH SATURDAY. THE NEXT CHANCE FOR MENTIONABLE PRECIPITATION APPEARS TO BE JUST BEYOND THE SHORT TERM PERIOD. LONG TERM...SUNDAY THROUGH WEDNESDAY... UPPER SHORTWAVE WILL MOVE THROUGH THE NORTHERN CONUS WESTERLIES AND BE LOCATED OVER THE NORTHERN PLAINS BY SUNDAY. THIS FEATURE WILL DRIVE A COLD FRONT SOUTHEASTWARD INTO THE MIDWEST...WITH SUFFICIENT MOISTURE RETURN AHEAD OF THE FRONT TO WARRANT AT LEAST CHANCE POPS FOR ITS PASSAGE. BEST ESTIMATED TIME FRAME FOR CONVECTION LOOKS TO BE SUNDAY AND SUNDAY NIGHT. THIS IS IN AGREEMENT WITH THE PREVIOUS FORECAST...SO SEE NO REASON TO ALTER AT THIS TIME. TEMPERATURES ON SUNDAY AHEAD OF THE FRONT WILL STILL BAKE IN THE LOW TO MID 90S. THE UPPER TROUGH IS FORECAST TO AMPLIFY AS IT MOVES INTO THE NORTHEASTERN STATES...WHICH WILL IN TURN PUSH AN UPPER RIDGE NORTHWARD THROUGH THE EASTERN ROCKIES AND WESTERN PLAINS. THE EASTERN TROUGH ALIGNMENT SUGGESTS THAT THE MONDAY FRONT SHOULD GET A GOOD SHOVE TO THE SOUTH/EAST...THUS BRINGING A DRIER/COOLER AIRMASS INTO THE MIDWEST. THUS WILL KEEP MONDAY THROUGH WEDNESDAY DRY AT THIS TIME WITH SOMEWHAT COOLER TEMPERATURES. 04 && .AVIATION... ISSUED 118 PM CDT WED JUN 23 2010 SAME WEATHER PATTERN WITH SIMILAR TAFS...MORE OR LESS IN THE SHORT TERM. BOTTOM LINE IS...VFR WITH CONTINUED THREATS OF TSRA THROUGH THIS EVENING. MURKY FORECAST AT BEST. SOME CLEARING EXPECTED THIS AFTERNOON BEHIND THESE ROUNDS OF TSRA...MUCH LATER AFTER MIDNIGHT TONIGHT. LOCATIONS IMPACTED MAY BE SKETCHY AS TO HOW FAR SOUTH THE MAIN CONVECTION WILL GET WORKED UP. VCTS FOR EVERYONE UNTIL STORMS DEVELOP. WINDS ALSO A BIT PROBLEMATIC AS MANY MANY SFC BOUNDARIES ABOUND...LEFTOVER FROM DYING STORMS TO THE NORTH. HJS && && .ILX WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 8 PM CDT THIS EVENING FOR ILZ036-040>057-061>063-066>068-071>073. FLASH FLOOD WATCH UNTIL 1 AM THURSDAY MORNING FOR ILZ027>031-036>038-040>057-061>063. &&
Hazardous weather outlook, Jun 23, 3:10 PM CDT, 2 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 310 PM CDT WED JUN 23 2010 ILZ027>031-037-038-241100- KNOX-MARSHALL-MCLEAN-PEORIA-STARK-TAZEWELL-WOODFORD- 310 PM CDT WED JUN 23 2010 ...FLASH FLOOD WATCH IN EFFECT UNTIL 1 AM CDT THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS ARE POSSIBLE LATER THIS AFTERNOON AND EARLY TONIGHT AS A COLD FRONT PUSHES SOUTHEAST TOWARDS CENTRAL ILLINOIS. THE MAIN THREAT FROM THE THUNDERSTORMS WILL BE FROM DAMAGING STRAIGHT LINE WINDS...LARGE HAIL...WITH ISOLATED TORNADOES POSSIBLE DURING THE MID AFTERNOON AND EARLY EVENING HOURS. IN ADDITION TO THE WIND AND HAIL THREAT...TORRENTIAL RAINFALL WILL ONCE AGAIN ACCOMPANY THE STRONGER STORMS ALONG WITH FREQUENT LIGHTNING. HEAT INDEX VALUES ARE EXPECTED TO BE AROUND 100 DEGREES THIS AFTERNOON. FLOODING IS EXPECTED TO CONTINUE ON THE ILLINOIS RIVER FROM HENRY THROUGH BEARDSTOWN THROUGH MOST OF THIS WEEK. MINOR TO MODERATE FLOODING WILL CONTINUE ON THE SPOON RIVER AS WELL...FOR A COUPLE MORE DAYS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE WILL BE ANOTHER CHANCE FOR THUNDERSTORMS SUNDAY AND SUNDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED FROM MID AFTERNOON THROUGH EARLY THIS EVENING...ROUGHLY FROM 300 PM THROUGH 900 PM THIS EVENING. ILZ036-041>046-241100- CHAMPAIGN-DE WITT-FULTON-LOGAN-MASON-PIATT-VERMILION- 310 PM CDT WED JUN 23 2010 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM CDT THIS EVENING... ...FLASH FLOOD WATCH IN EFFECT UNTIL 1 AM CDT THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS ARE POSSIBLE LATER THIS AFTERNOON AND EARLY TONIGHT AS A COLD FRONT PUSHES SOUTHEAST TOWARDS CENTRAL ILLINOIS. THE MAIN THREAT FROM THE THUNDERSTORMS WILL BE FROM DAMAGING STRAIGHT LINE WINDS...LARGE HAIL...WITH ISOLATED TORNADOES POSSIBLE DURING THE MID AFTERNOON AND EARLY EVENING HOURS. IN ADDITION TO THE WIND AND HAIL THREAT...TORRENTIAL RAINFALL WILL ONCE AGAIN ACCOMPANY THE STRONGER STORMS ALONG WITH FREQUENT LIGHTNING. HEAT INDEX VALUES ARE EXPECTED TO BE RANGE FROM 100 TO 105 DEGREES THIS AFTERNOON. FOR INTERESTS ALONG THE SPOON RIVER IN WEST CENTRAL ILLINOIS...MINOR TO MODERATE FLOODING WILL CONTINUE FOR SEVERAL MORE DAYS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE WILL BE ANOTHER CHANCE FOR THUNDERSTORMS SUNDAY AND SUNDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE REQUIRED LATER THIS AFTERNOON INTO EARLY THIS EVENING. PRESENT INDICATIONS SUGGEST THE TIME FRAME ACTIVATION WILL BE NEEDED WILL BE FROM 300 PM UNTIL 10 PM CDT. ILZ040-047>057-061>063-241100- CASS-CHRISTIAN-CLARK-COLES-CUMBERLAND-DOUGLAS-EDGAR-MACON-MENARD- MORGAN-MOULTRIE-SANGAMON-SCHUYLER-SCOTT-SHELBY- 310 PM CDT WED JUN 23 2010 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM CDT THIS EVENING... ...FLASH FLOOD WATCH IN EFFECT UNTIL 1 AM CDT THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL BE POSSIBLE LATER THIS AFTERNOON INTO THE EVENING HOURS. A FEW OF THE STORMS WILL BE SEVERE...WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY THREATS...IN ADDITION TO TORRENTIAL RAINFALL AND FREQUENT LIGHTNING. HEAT INDEX VALUES ARE EXPECTED TO RANGE FROM 100 TO 105 DEGREES THIS AFTERNOON. MINOR TO MODERATE FLOODING IS EXPECTED TO CONTINUE ALONG THE SANGAMON RIVER FOR THE NEXT SEVERAL DAYS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE WILL BE A SLIGHT CHANCE OF THUNDERSTORMS THURSDAY MORNING WITH ANOTHER THREAT FOR THUNDERSTORMS LATER SUNDAY AND SUNDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED LATE THIS AFTERNOON INTO THIS EVENING...ROUGHLY FROM 4 PM UNTIL 11 PM CDT. ILZ066>068-071>073-241100- CLAY-CRAWFORD-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 310 PM CDT WED JUN 23 2010 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM CDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL BE POSSIBLE LATER THIS AFTERNOON...MORE LIKELY FOR THIS EVENING. A FEW OF THE STORMS WILL BE SEVERE...WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY THREATS. HEAT INDEX VALUES ARE EXPECTED TO RANGE FROM 100 TO 105 DEGREES THIS AFTERNOON. EXTENSIVE FLOODING IS EXPECTED TO CONTINUE ALONG THE WABASH RIVER THE NEXT SEVERAL DAYS. FLOODING IS ALSO EXPECTED ALONG THE LITTLE WABASH RIVER BY CLAY CITY AND THE EMBARRAS RIVER AT LAWRENCEVILLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE WILL BE A SLIGHT CHANCE OF THUNDERSTORMS THURSDAY MORNING WITH ANOTHER THREAT FOR THUNDERSTORMS LATER SUNDAY AND SUNDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS EVENING...ROUGHLY FROM 600 PM UNTIL 200 AM CDT. HJS
The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 3:52 AM CDT | Heat Advisory | ILX | Cass, Champaign, Christian, Clark, Clay, Coles and 22 more | 16 hr |
| Jun 23, 11:06 AM CDT | Flash Flood Watch | ILX | Cass, Champaign, Christian, Clark, Coles, Cumberland and 23 more | 14 hr |
| Jun 23, 5:20 PM CDT | Severe Thunderstorm Warning | ILX | Knox, Marshall, Peoria, Stark | 55 min |
| Jun 23, 5:37 PM CDT | Severe Thunderstorm Warning | ILX | Knox | 53 min |
| Jun 23, 5:47 PM CDT | Severe Thunderstorm Warning | ILX | Marshall, Peoria, Stark, Woodford | 58 min |
| Jun 23, 6:02 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Knox, Peoria | 43 min |
| Jun 23, 6:16 PM CDT | Flash Flood Warning | ILX | Marshall, Peoria | 4 hr |
| Jun 23, 6:37 PM CDT | Severe Thunderstorm Warning | ILX | Peoria, Tazewell, Woodford | 38 min |
| Jun 23, 6:45 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Mason, Schuyler | 60 min |
| Jun 23, 6:49 PM CDT | Severe Thunderstorm Warning | ILX | Woodford | 41 min |
| Jun 23, 6:52 PM CDT | Flash Flood Warning | ILX | Fulton, Knox | 4 hr |
Nearby
Flash Flood Warnings in Illinois, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.